# SDR FDKA200607177

- Difficulty date: July 23, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 12,534 hours, 11,982 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6067 BNA, CREW REPORTED A RUDDER HARD OVER PROTECTION.  MAINTENANCE RESET AND OPS CHECKED GOOD.
